Alert archive / Nebraska / Freeze Warnings in 2012
Freeze Warning 2, NWS Omaha, NE
NWS Omaha, NE issued this freeze warning at Apr 10, 2012, 3:56 AM CDT for 8 counties in Iowa; 30 counties in Nebraska. It took effect at Apr 11, 2012, 3:00 AM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 10, 2012, 3:56 AM CDT (08:56 UTC)
- In effect from
- Apr 11, 2012, 3:00 AM CDT
- Expired
- Apr 11, 2012, 9:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Omaha, NE
All 38 counties
Fremont County, IA, Harrison County, IA, Mills County, IA, Monona County, IA, Montgomery County, IA, Page County, IA, Pottawattamie County, IA, Shelby County, IA, Antelope County, NE, Boone County, NE, Burt County, NE, Butler County, NE, Cass County, NE, Cedar County, NE, Colfax County, NE, Cuming County, NE, Dodge County, NE, Douglas County, NE, Gage County, NE, Jefferson County, NE, Johnson County, NE, Knox County, NE, Lancaster County, NE, Madison County, NE, Nemaha County, NE, Otoe County, NE, Pawnee County, NE, Pierce County, NE, Platte County, NE, Richardson County, NE, Saline County, NE, Sarpy County, NE, Saunders County, NE, Seward County, NE, Stanton County, NE, Thurston County, NE, Washington County, NE, Wayne County, NE
The radar
The Omaha radar (KOAX), 16 km from the middle of the area, began a volume at 08:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 8.9 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3056 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- -12 m²/s²
- 0-3 km storm-relative helicity
- 228 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
685 WWUS73 KOAX 100856 NPWOAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 356 AM CDT TUE APR 10 2012 ...FREEZING TEMPERATURES THIS MORNING AND WEDNESDAY MORNING... IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050-051-065-101700- /O.NEW.KOAX.FZ.W.0002.120411T0800Z-120411T1400Z/ /O.CON.KOAX.FZ.W.0001.000000T0000Z-120410T1400Z/ MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-SEWARD- INCLUDING THE CITIES OF...ONAWA...MAPLETON...MISSOURI VALLEY... WOODBINE...LOGAN...DUNLAP...HARLAN...COUNCIL BLUFFS...GLENWOOD... RED OAK...SIDNEY...HAMBURG...TABOR...FARRAGUT...CLARINDA... SHENANDOAH...CREIGHTON...BLOOMFIELD...CROFTON...WAUSA... VERDIGRE...NIOBRARA...HARTINGTON...LAUREL...RANDOLPH... COLERIDGE...PENDER...MACY...WALTHILL...WINNEBAGO...NELIGH... ELGIN...PIERCE...PLAINVIEW...OSMOND...WAYNE...ALBION... ST. EDWARD...NORFOLK...STANTON...WEST POINT...WISNER...TEKAMAH... OAKLAND...LYONS...DECATUR...COLUMBUS...SCHUYLER...FREMONT... BLAIR...DAVID CITY...WAHOO...ASHLAND...YUTAN...SEWARD...MILFORD 356 AM CDT TUE APR 10 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM CDT WEDNESDAY. * TEMPERATURE...READINGS ARE LIKELY TO DROP TO 26 TO 32 DEGREES THIS MORNING AND WEDNESDAY MORNING WITH EVEN A LITTLE COLDER TEMPERATURES IN RIVER VALLEYS AND OTHER LOW LYING AREAS. * IMPACTS...SENSITIVE VEGETATION MAY BE IMPACTED...TAKE PRECAUTIONS TO PROTECT ANY OUTDOOR PLANTS THAT MAY BE AFFECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ NEZ052-053-066>068-101700- /O.NEW.KOAX.FZ.A.0002.120411T0800Z-120411T1400Z/ /O.CON.KOAX.FZ.W.0001.000000T0000Z-120410T1400Z/ DOUGLAS-SARPY-LANCASTER-CASS-OTOE- INCLUDING THE CITIES OF...OMAHA...BELLEVUE...PAPILLION... LA VISTA...LINCOLN...PLATTSMOUTH...NEBRASKA CITY 356 AM CDT TUE APR 10 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY MORNING. * TEMPERATURE...READINGS SHOULD FALL TO AROUND 32 DEGREES THIS MORNING AND WEDNESDAY MORNING WITH EVEN A LITTLE COLDER TEMPERATURES IN RIVER VALLEYS AND OTHER LOW LYING AREAS. * IMPACTS...SENSITIVE VEGETATION MAY BE IMPACTED...TAKE PRECAUTIONS TO PROTECT ANY OUTDOOR PLANTS THAT MAY BE AFFECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ NEZ078-089>093-101700- /O.NEW.KOAX.FZ.A.0002.120411T0800Z-120411T1400Z/ SALINE-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- INCLUDING THE CITIES OF...CRETE...WILBER...BEATRICE...TECUMSEH... STERLING...AUBURN...PAWNEE CITY...TABLE ROCK...FALLS CITY 356 AM CDT TUE APR 10 2012 ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY MORNING. * TEMPERATURE...READINGS MAY FALL TO AROUND 32 DEGREES WEDNESDAY MORNING WITH EVEN A LITTLE COLDER TEMPERATURES POSSIBLE IN RIVER VALLEYS AND OTHER LOW LYING AREAS. * IMPACTS...SENSITIVE VEGETATION MAY BE IMPACTED...TAKE PRECAUTIONS TO PROTECT ANY OUTDOOR PLANTS THAT MAY BE AFFECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ZAPOTOCNY
5 follow-up statements
256 WWUS73 KOAX 101411 NPWOAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 911 AM CDT TUE APR 10 2012 ...FREEZE WARNING HAS EXPIRED FOR THIS MORNING...BUT ANOTHER THREAT OF FREEZING TEMPERATURES WILL RETURN TO THE AREA LATE TONIGHT AND EARLY WEDNESDAY MORNING... IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050-051-065-102215- /O.EXP.KOAX.FZ.W.0001.000000T0000Z-120410T1400Z/ /O.CON.KOAX.FZ.W.0002.120411T0800Z-120411T1400Z/ MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-SEWARD- INCLUDING THE CITIES OF...ONAWA...MAPLETON...MISSOURI VALLEY... WOODBINE...LOGAN...DUNLAP...HARLAN...COUNCIL BLUFFS...GLENWOOD... RED OAK...SIDNEY...HAMBURG...TABOR...FARRAGUT...CLARINDA... SHENANDOAH...CREIGHTON...BLOOMFIELD...CROFTON...WAUSA... VERDIGRE...NIOBRARA...HARTINGTON...LAUREL...RANDOLPH... COLERIDGE...PENDER...MACY...WALTHILL...WINNEBAGO...NELIGH... ELGIN...PIERCE...PLAINVIEW...OSMOND...WAYNE...ALBION... ST. EDWARD...NORFOLK...STANTON...WEST POINT...WISNER...TEKAMAH... OAKLAND...LYONS...DECATUR...COLUMBUS...SCHUYLER...FREMONT... BLAIR...DAVID CITY...WAHOO...ASHLAND...YUTAN...SEWARD...MILFORD 911 AM CDT TUE APR 10 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT WEDNESDAY... ...FREEZE WARNING FOR THIS MORNING HAS EXPIRED... * TEMPERATURE...READINGS ARE LIKELY TO ONCE AGAIN DROP DOWN TO 26 TO 32 DEGREES EARLY WEDNESDAY MORNING WITH EVEN A LITTLE COLDER TEMPERATURES IN RIVER VALLEYS AND OTHER LOW LYING AREAS. * IMPACTS...SENSITIVE VEGETATION MAY BE IMPACTED...TAKE PRECAUTIONS TO PROTECT ANY OUTDOOR PLANTS THAT MAY BE AFFECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ NEZ052-053-066>068-102215- /O.EXP.KOAX.FZ.W.0001.000000T0000Z-120410T1400Z/ /O.CON.KOAX.FZ.A.0002.120411T0800Z-120411T1400Z/ DOUGLAS-SARPY-LANCASTER-CASS-OTOE- INCLUDING THE CITIES OF...OMAHA...BELLEVUE...PAPILLION... LA VISTA...LINCOLN...PLATTSMOUTH...NEBRASKA CITY 911 AM CDT TUE APR 10 2012 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY MORNING... ...FREEZE WARNING FOR THIS MORNING HAS EXPIRED... * TEMPERATURE...READINGS ARE LIKELY TO ONCE AGAIN FALL TO AROUND 32 DEGREES EARLY WEDNESDAY MORNING WITH EVEN A LITTLE COLDER TEMPERATURES IN RIVER VALLEYS AND OTHER LOW LYING AREAS. * IMPACTS...SENSITIVE VEGETATION MAY BE IMPACTED...TAKE PRECAUTIONS TO PROTECT ANY OUTDOOR PLANTS THAT MAY BE AFFECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ NEZ078-089>093-102215- /O.CON.KOAX.FZ.A.0002.120411T0800Z-120411T1400Z/ SALINE-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- INCLUDING THE CITIES OF...CRETE...WILBER...BEATRICE...TECUMSEH... STERLING...AUBURN...PAWNEE CITY...TABLE ROCK...FALLS CITY 911 AM CDT TUE APR 10 2012 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY MORNING... * TEMPERATURE...READINGS WILL LIKELY ONCE AGAIN FALL TO AROUND 32 DEGREES EARLY WEDNESDAY MORNING WITH EVEN A LITTLE COLDER TEMPERATURES POSSIBLE IN RIVER VALLEYS AND OTHER LOW LYING AREAS. * IMPACTS...SENSITIVE VEGETATION MAY BE IMPACTED...TAKE PRECAUTIONS TO PROTECT ANY OUTDOOR PLANTS THAT MAY BE AFFECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ MEYER
510 WWUS73 KOAX 102043 NPWOAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 343 PM CDT TUE APR 10 2012 ...ONE MORE NIGHT OF FREEZING TEMPERATURES... .COOL HIGH PRESSURE SETTLING INTO THE REGION WILL BRING LIGHT WINDS...DRY AIR AND CLEARING SKIES. THIS COMBINATION WILL ALLOW TEMPERATURES TO DROP BELOW FREEZING FOR A GOOD PORTION OF EASTERN NEBRASKA AND SOUTHWEST IOWA WEDNESDAY MORNING. NEZ052-053-066>068-078-089>093-110445- /O.UPG.KOAX.FZ.A.0002.120411T0800Z-120411T1400Z/ /O.EXA.KOAX.FZ.W.0002.120411T0800Z-120411T1400Z/ DOUGLAS-SARPY-LANCASTER-CASS-OTOE-SALINE-GAGE-JOHNSON-NEMAHA- PAWNEE-RICHARDSON- INCLUDING THE CITIES OF...OMAHA...BELLEVUE...PAPILLION... LA VISTA...LINCOLN...PLATTSMOUTH...NEBRASKA CITY...CRETE... WILBER...BEATRICE...TECUMSEH...STERLING...AUBURN...PAWNEE CITY... TABLE ROCK...FALLS CITY 343 PM CDT TUE APR 10 2012 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM CDT WEDNESDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURE...READINGS WILL FALL TO NEAR 30 DEGREES FOR SEVERAL HOURS JUST BEFORE SUNRISE WEDNESDAY...THEN CLIMB ABOVE FREEZING BY 9 A. * IMPACTS...SENSITIVE VEGETATION MAY BE IMPACTED...TAKE PRECAUTIONS TO PROTECT ANY OUTDOOR PLANTS THAT MAY BE AFFECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ NEZ088-110445- /O.EXA.KOAX.FZ.W.0002.120411T0800Z-120411T1400Z/ JEFFERSON- INCLUDING THE CITY OF...FAIRBURY 343 PM CDT TUE APR 10 2012 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM CDT WEDNESDAY. * TEMPERATURE...READINGS WILL FALL TO NEAR 30 DEGREES FOR SEVERAL HOURS JUST BEFORE SUNRISE WEDNESDAY...THEN CLIMB ABOVE FREEZING BY 9 AM. * IMPACTS...SENSITIVE VEGETATION MAY BE IMPACTED...TAKE PRECAUTIONS TO PROTECT ANY OUTDOOR PLANTS THAT MAY BE AFFECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050-051-065-110445- /O.CON.KOAX.FZ.W.0002.120411T0800Z-120411T1400Z/ MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-SEWARD- INCLUDING THE CITIES OF...ONAWA...MAPLETON...MISSOURI VALLEY... WOODBINE...LOGAN...DUNLAP...HARLAN...COUNCIL BLUFFS...GLENWOOD... RED OAK...SIDNEY...HAMBURG...TABOR...FARRAGUT...CLARINDA... SHENANDOAH...CREIGHTON...BLOOMFIELD...CROFTON...WAUSA... VERDIGRE...NIOBRARA...HARTINGTON...LAUREL...RANDOLPH... COLERIDGE...PENDER...MACY...WALTHILL...WINNEBAGO...NELIGH... ELGIN...PIERCE...PLAINVIEW...OSMOND...WAYNE...ALBION... ST. EDWARD...NORFOLK...STANTON...WEST POINT...WISNER...TEKAMAH... OAKLAND...LYONS...DECATUR...COLUMBUS...SCHUYLER...FREMONT... BLAIR...DAVID CITY...WAHOO...ASHLAND...YUTAN...SEWARD...MILFORD 343 PM CDT TUE APR 10 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT WEDNESDAY... * TEMPERATURE...READINGS ARE LIKELY TO ONCE AGAIN DROP DOWN TO BETWEEN 25 AND 30 DEGREES SEVERAL HOURS BEFORE SUNRISE WEDNESDAY...THEN CLIMB ABOVE FREEZING BY 9 AM. * IMPACTS...SENSITIVE VEGETATION MAY BE IMPACTED...TAKE PRECAUTIONS TO PROTECT ANY OUTDOOR PLANTS THAT MAY BE AFFECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
466 WWUS73 KOAX 110345 AAA NPWOAX URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 1045 PM CDT TUE APR 10 2012 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-111200- /O.CON.KOAX.FZ.W.0002.120411T0800Z-120411T1400Z/ MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- INCLUDING THE CITIES OF...ONAWA...MAPLETON...MISSOURI VALLEY... WOODBINE...LOGAN...DUNLAP...HARLAN...COUNCIL BLUFFS...GLENWOOD... RED OAK...SIDNEY...HAMBURG...TABOR...FARRAGUT...CLARINDA... SHENANDOAH...CREIGHTON...BLOOMFIELD...CROFTON...WAUSA... VERDIGRE...NIOBRARA...HARTINGTON...LAUREL...RANDOLPH... COLERIDGE...PENDER...MACY...WALTHILL...WINNEBAGO...NELIGH... ELGIN...PIERCE...PLAINVIEW...OSMOND...WAYNE...ALBION... ST. EDWARD...NORFOLK...STANTON...WEST POINT...WISNER...TEKAMAH... OAKLAND...LYONS...DECATUR...COLUMBUS...SCHUYLER...FREMONT... BLAIR...DAVID CITY...WAHOO...ASHLAND...YUTAN...OMAHA...BELLEVUE... PAPILLION...LA VISTA...SEWARD...MILFORD...LINCOLN...PLATTSMOUTH... NEBRASKA CITY...CRETE...WILBER...FAIRBURY...BEATRICE...TECUMSEH... STERLING...AUBURN...PAWNEE CITY...TABLE ROCK...FALLS CITY 1045 PM CDT TUE APR 10 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT WEDNESDAY... * TEMPERATURE...OVERNIGHT LOWS ARE EXPECTED TO DROP INTO THE MID AND UPPER 20S. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
023 WWUS73 KOAX 110851 NPWOAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 351 AM CDT WED APR 11 2012 ...FREEZING TEMPERATURES THIS MORNING... NEZ078-088>090-092-093-111000- /O.CAN.KOAX.FZ.W.0002.000000T0000Z-120411T1400Z/ SALINE-JEFFERSON-GAGE-JOHNSON-PAWNEE-RICHARDSON- INCLUDING THE CITIES OF...CRETE...WILBER...FAIRBURY...BEATRICE... TECUMSEH...STERLING...PAWNEE CITY...TABLE ROCK...FALLS CITY 351 AM CDT WED APR 11 2012 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS CANCELLED THE FREEZE WARNING. A PATCH OF CLOUDS AND A LITTLE STRONGER WINDS WILL HOLD TEMPERATURES UP THIS MORNING...THEREFORE THE FREEZE WARNING HAS BEEN CANCELLED. $$ IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-091-111400- /O.CON.KOAX.FZ.W.0002.000000T0000Z-120411T1400Z/ MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-NEMAHA- INCLUDING THE CITIES OF...ONAWA...MAPLETON...MISSOURI VALLEY... WOODBINE...LOGAN...DUNLAP...HARLAN...COUNCIL BLUFFS...GLENWOOD... RED OAK...SIDNEY...HAMBURG...TABOR...FARRAGUT...CLARINDA... SHENANDOAH...CREIGHTON...BLOOMFIELD...CROFTON...WAUSA... VERDIGRE...NIOBRARA...HARTINGTON...LAUREL...RANDOLPH... COLERIDGE...PENDER...MACY...WALTHILL...WINNEBAGO...NELIGH... ELGIN...PIERCE...PLAINVIEW...OSMOND...WAYNE...ALBION... ST. EDWARD...NORFOLK...STANTON...WEST POINT...WISNER...TEKAMAH... OAKLAND...LYONS...DECATUR...COLUMBUS...SCHUYLER...FREMONT... BLAIR...DAVID CITY...WAHOO...ASHLAND...YUTAN...OMAHA...BELLEVUE... PAPILLION...LA VISTA...SEWARD...MILFORD...LINCOLN...PLATTSMOUTH... NEBRASKA CITY...AUBURN 351 AM CDT WED APR 11 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... * TEMPERATURE...READINGS ARE LIKELY TO DROP TO 28 TO 32 DEGREES THIS MORNING WITH EVEN A LITTLE COLDER TEMPERATURES IN RIVER VALLEYS AND OTHER LOW LYING AREAS. * IMPACTS...SENSITIVE VEGETATION MAY BE IMPACTED...TAKE PRECAUTIONS TO PROTECT ANY OUTDOOR PLANTS THAT MAY BE AFFECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ZAPOTOCNY
561 WWUS73 KOAX 111357 NPWOAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 857 AM CDT WED APR 11 2012 ...FREEZE WARNING EXPIRING... .TEMPERATURES ARE RISING ABOVE FREEZING AND THE FREEZE WARNING WILL BE EXPIRING. IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-091-111500- /O.EXP.KOAX.FZ.W.0002.000000T0000Z-120411T1400Z/ MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-NEMAHA- INCLUDING THE CITIES OF...ONAWA...MAPLETON...MISSOURI VALLEY... WOODBINE...LOGAN...DUNLAP...HARLAN...COUNCIL BLUFFS...GLENWOOD... RED OAK...SIDNEY...HAMBURG...TABOR...FARRAGUT...CLARINDA... SHENANDOAH...CREIGHTON...BLOOMFIELD...CROFTON...WAUSA... VERDIGRE...NIOBRARA...HARTINGTON...LAUREL...RANDOLPH... COLERIDGE...PENDER...MACY...WALTHILL...WINNEBAGO...NELIGH... ELGIN...PIERCE...PLAINVIEW...OSMOND...WAYNE...ALBION... ST. EDWARD...NORFOLK...STANTON...WEST POINT...WISNER...TEKAMAH... OAKLAND...LYONS...DECATUR...COLUMBUS...SCHUYLER...FREMONT... BLAIR...DAVID CITY...WAHOO...ASHLAND...YUTAN...OMAHA...BELLEVUE... PAPILLION...LA VISTA...SEWARD...MILFORD...LINCOLN...PLATTSMOUTH... NEBRASKA CITY...AUBURN 857 AM CDT WED APR 11 2012 ...FREEZE WARNING WILL EXPIRE AT 9 AM CDT THIS MORNING... TEMPERATURES ARE RISING ABOVE FREEZING AND THE FREEZE WARNING WILL BE EXPIRING. $$ ROURKE
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this freeze warning went out at Apr 10, 3:42 AM CDT, 14 minutes earlier.
Area forecast discussion, Apr 10, 3:42 AM CDT, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
342 AM CDT TUE APR 10 2012
.DISCUSSION...
FORECAST CONCERNS THROUGH THURSDAY WILL BE TEMPERATURES AND FREEZE
HEADLINES...THEN CHANCE FOR SHOWERS AND THUNDERSTORMS WITH AN
ACTIVE PATTERN WEDNESDAY NIGHT INTO THE WEEKEND.
THE 00Z SOUNDING HAD SOME MOISTURE AT H7 AND INDEED WE HAD SOME
ACCAS AND A FEW SPRINKLES AROUND MONDAY. FROM THE 00Z UPPER AIR
CHARTS...THERE WAS A 100KT+ JET FROM ALBERTA THRU THE DAKOTAS INTO
THE MID ATLANTIC STATES. THE H5 PATTERN HAD THE RIDGE OVER THE
ROCKIES AND TROFS OFF THE WEST COAST AND AREAS TO OUR NORTHEAST
AND EAST...WITH A SIMILAR PATTERN AT H7. H85 FLOW WAS FROM THE
NORTHWEST WITH A TEMP OF +5 DEG C. THE WARM H85 AIR WAS TO THE
WEST AND SOUTH OF THE FORECAST AREA. AT THE SURFACE...HIGH
PRESSURE PREVAILED WITH CLEAR SKIES AND LIGHT AND VARIABLE WINDS.
DEWPOINTS WERE IN THE TEENS AND 20S AND TEMPERATURES WERE VARIABLE
IN 30S...WITH SPOTS LIKE WAYNE AND HARLAN IN THE 20S AND SOME
MILDER 40S. WITH THE DRY AIR IN PLACE...TEMPS WILL CONTINUE TO
FALL AND WILL LEAVE THE FREEZE WARNING HEADLINE IN PLACE.
TODAY AND TONIGHT...SURFACE HIGH PRESSURE WILL REMAIN OVER THE
REGION. DURING THE AFTERNOON A LITTLE STRONGER WINDS ALOFT SHOULD
MIX DOWN FOR PARTS OF EASTERN NEBRASKA INTO WESTERN IOWA. HIGHS
TODAY SHOULD BE IN THE UPPER 50S TO MID 60S. ONCE AGAIN EXPECT
MOSTLY CLEAR SKIES AND LIGHT WINDS WITHDRY DEWPOINTS AND EVEN
COLDER H85 TEMPS FOR WEDNESDAY MORNING. HAVE INCLUDED A FREEZE
WARNING AGAIN FOR NORTHEAST NEBRASKA AND WESTERN IOWA WITH A
FREEZE WATCH FROM OMAHA TO LINCOLN SOUTHWARD WHERE TEMPERATURES
SHOULD AGAIN DROP OFF...BUT MAY BE MORE MARGINAL FARTHER SOUTH.
THE STORM OFF THE WEST COAST MOVES INTO THE WESTERN U.S. WEDNESDAY
NIGHT AND THIS WILL INCREASE THE LOW LEVEL JET. DEEPER MOISTURE
WILL RETURN TO THE REGION WITH INCREASING CLOUDS WEDNESDAY EVENING
AND SHOWERS AND THUNDERSTORMS BREAKING OUT AS H85 FLOW VEER WITH
LARGE SCALE LIFT AND THETA-E ADVECTION. WITH A PIECE OF ENERGY
TRAVERSING THE PLAINS AND CONTINUED MOISTURE TRANSPORT...SHOWERS
AND THUNDERSTORMS SHOULD PUSH INTO IOWA DURING THE AFTERNOON AS
THE LLJET INCREASES TO 50KTS. WITH THE MAIN TROF STILL TO THE
WEST FRIDAY NIGHT AND THE LLJET OVER KANSAS INCREASING TO
55KT...ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS IS EXPECTED.
THESE STORM SHOULDPUSH OUT OF THE AREA FRIDAY...BUT THERE ARE
HINTS OF SOME REDEVELOPMENT. FRIDAY NIGHT INTO THE WEEKEND...THE
LONGER RANGE MODELS DIFFER ENOUGH ON THEIR TIMING SO WILL LEAVE
THE CHANCE FOR MORE SHOWERS AND THUNDERSTORMS ALONE FOR NOW. A
LARGE SCALE TROF ELONGATES INTO THE PLAINS AND THIS KEEPS DEEPER
MOISTURE AVAILABLE. LOW PRESSURE OVER EASTERN COLORADO MEANDERS
OVER THE WESTERN KANSAS. AS IMPULSES MOVE THROUGH THE FLOW THE
UNSETTLED PATTERN KEEPS THE THREAT OF RAIN IN THE FORECAST FOR
PARTS OF THE FORECAST AREA INTO EARLY NEXT WEEK.
&&
.AVIATION...
06Z TAFS FOR KOFK...KLNK AND KOMA.
VFR CONDITIONS WILL PREVAIL THROUGH THE FCST PD.
DEE
&&
.OAX WATCHES/WARNINGS/ADVISORIES...
NE...FREEZE WARNING UNTIL 9 AM CDT THIS MORNING FOR NEZ011-012-
015>018-030>034-042>045-050>053-065>068.
FREEZE WARNING FROM 3 AM TO 9 AM CDT WEDNESDAY FOR NEZ011-012-
015>018-030>034-042>045-050-051-065.
FREEZE WATCH FROM LATE TONIGHT THROUGH WEDNESDAY MORNING FOR
NEZ052-053-066>068-078-089>093.
IA...FREEZE WARNING UNTIL 9 AM CDT THIS MORNING FOR IAZ043-055-056-
069-079-080-090-091.
FREEZE WARNING FROM 3 AM TO 9 AM CDT WEDNESDAY FOR IAZ043-055-
056-069-079-080-090-091.
&&
ZAPOTOCNYHazardous weather outlook, Apr 9, 5:20 PM CDT, 10 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 520 PM CDT MON APR 9 2012 NEZ078-088>093-101100- GAGE-JEFFERSON-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-SALINE- 520 PM CDT MON APR 9 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND TUESDAY OVERNIGHT LOWS WILL HOVER CLOSE TO THE FREEZING MARK. LOCATIONS IN LOW LYING AREAS THOUGH COULD DROP BELOW FREEZING. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH MONDAY PATCHY FROST OR FREEZING TEMPERATURES ARE AGAIN POSSIBLE WEDNESDAY MORNING OVER MUCH OF THE AREA. THUNDERSTORMS WILL BE POSSIBLE FROM WEDNESDAY NIGHT THROUGH SUNDAY AS A SERIES OF WEATHER DISTURBANCES MOVE THROUGH THE PLAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TUESDAY. IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-101100- ANTELOPE-BOONE-BURT-BUTLER-CASS-CEDAR-COLFAX-CUMING-DODGE-DOUGLAS- FREMONT IA-HARRISON IA-KNOX-LANCASTER-MADISON-MILLS IA-MONONA IA- MONTGOMERY IA-OTOE-PAGE IA-PIERCE-PLATTE-POTTAWATTAMIE IA-SARPY- SAUNDERS-SEWARD-SHELBY IA-STANTON-THURSTON-WASHINGTON-WAYNE- 520 PM CDT MON APR 9 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST AND EAST-CENTRAL NEBRASKA...AND SOUTHWEST IOWA. .DAY ONE...TONIGHT AND TUESDAY FREEZE WARNING IN EFFECT FOR LATE TONIGHT. FREEZING TEMPERATURES ARE LIKELY OVER MOST OF THE OUTLOOK AREA TONIGHT. LOCATIONS IN LOW LYING AREAS COULD DROP EVEN INTO THE MID TO UPPER 20S. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH MONDAY PATCHY FROST OR FREEZING TEMPERATURES ARE AGAIN POSSIBLE WEDNESDAY MORNING OVER MUCH OF THE AREA. THUNDERSTORMS WILL BE POSSIBLE FROM WEDNESDAY NIGHT THROUGH SUNDAY AS A SERIES OF WEATHER DISTURBANCES MOVE THROUGH THE PLAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TUESDAY.
The office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 1:36 PM CDT | Special Weather Statement | OAX | Mills | 9 min |
| Apr 10, 3:56 AM CDT | Freeze Watch | OAX | Cass, Douglas, Gage, Johnson, Lancaster, Nemaha and 5 more | 12 hr |
Nearby
Freeze Warnings in Nebraska, 2012Freeze Warnings in Iowa, 2012Every freeze warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.